MAUDE Adverse Event Report: BD CARIBE LTD. BD MICROTAINER® SST¿ - AMBER; BLOOD SPECIMEN COLLECTION DEVICE

BD CARIBE LTD. BD MICROTAINER® SST¿ - AMBER; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 365978
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that tubes are not separating after centrifugation with an bd microtainer® sst¿ amber.The following information was provided by the initial reporter: we have been having issues with our serum separator microtainers that we use for neonatal bilirubin's.We are centrifuging them for 10 min at 3000 rpm and they are not separating.We will only get maybe a drop of serum out, so we centrifuge them again for the 10 min at 3000 and most of the time then are ok then.Additionally, on (b)(6) 2020 the bd sales consultant provided the following additional information: spoke with the customer and explained that she is not centrifuging the microtainers at the correct speed and time.
 
Additional Manufacturer Narrative
H.6.Investigation: bd had not received samples or photos from the customer facility for evaluation.Retention samples were selected from bd inventory for evaluation/testing and upon completion, no issues were observed relating to poor barrier separation as all samples met specifications.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.H3 other text : see h.10.
 
Event or Problem Description
It was reported that tubes are not separating after centrifugation with an bd microtainer® sst¿ - (b)(6).The following information was provided by the initial reporter: we have been having issues with our serum separator microtainers that we use for neonatal bilirubin's.We are centrifuging them for 10 min at 3000 rpm and they are not separating.We will only get maybe a drop of serum out, so we centrifuge them again for the 10min at 3000 and most of the time then are ok then.Additionally, on 2020-03-06 the bd sales consultant provided the following additional information: spoke with the customer and explained that she is not centrifuging the microtainers at the correct speed and time.

Brand Name
BD MICROTAINER® SST¿ - AMBER
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
MDR Report Key9884614
Report Number2618282-2020-00031
Device Sequence Number2561071
Product Code JKA
UDI-Device Identifier50382903659789
UDI-Public50382903659789
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K991702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2020
Device Model Number365978
Device Catalogue Number365978
Device Lot Number9092725
Initial Date Received by Manufacturer 03/06/2020
Supplement Date Received by Manufacturer03/06/2020
Initial Report FDA Received Date03/26/2020
Supplement Report FDA Received Date03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;